# SDR BJNA97021

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- Engine: Pwa JT8D15A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 2760000101
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

LOSS OF CABIN PRESSURE, UNABLE TO MAINTAIN ALTITUDE IN MANUAL MODE.  DEPLOYED OXYGEN MASKS.  FOUND NR 2 ENGINE BLEED VALVE STUCK IN THE CLOSED POSITION.  REMOVED AND REPLACED VALVE IAW BOEING MM 36-11-11.  (M)
